# SDR AMTA200600399

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WITH APU ON SPEED, THE APU GEN OFF BUSS LIGHT DOES NOT ILLUMINATE.  T/S IAW FIM, APU GEN OFF BUSS LIGHT OPERATES NORMAL, NO FAULTS NOTED.  (K)
